| Model Number |
G56969 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Codes |
Calcium Deposits/Calcification (1758); Stenosis (2263)
| Date of Event |
02/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturers ref# (b)(4).D2) common name: stent, renal product code: nin d4) catalog# forx414-14-135-5-16 g1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404 registration no.: 3005580113.(b)(4).Investigation is still in progress.
Event or Problem Description
Description of event according to initial reporter: they were able to track a cook.014 roadrunner and were able to pass two 14 lp cook balloons to predilate the vessel.When they went in with the balloon expandable stent, it would not pass.This was the case first for the 5 x 20 and then for the 5 x 16.Neither would pass.They successfully completed the procedure with a boston scientific balloon expandable stent.Patient outcome: the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturers ref# (b)(4).G1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404 registration no.: 3005580113.The investigation concluded that the device could not pass over the wire, prior to introducing the device into patient.The risk is addressed and confirming no harm to patient.The event is therefore not considered reportable.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.